I am suffering from seizures since last one year using levipill 500mg on doctor advise. But ocassionally the seizures are being attacted at bed time. kindly intmate whether I can take any other supplement to avoid this.
my son aged 3 years & 8 month suffering from Blader extrophy , he is giving depsonil tablets ( dose half morning &am...3 REPLIES
hI, I am 36 yrs old working lade suffering lower waist pain and civiour leg pain. doctor has prescribed evion as iam suf...2 REPLIES
I feel a warm sensation in my feet i'm 68 years old and not diabetic.doctor priscribe vitamin b complex .but no bett...1 REPLY
I am suffering from a fatty liver ,HBSAG positive and vomating after having my meal what should i do? Initially for this...2 REPLIES
i am diagnosed as having hypocalcification after i felt severe pain & burning sensation in right leg . Next time i f...1 REPLY
i have been trying to conceive for 1 year...my doctor prescribed me to take b long f and Susten200 for 3 months. ....but...1 REPLY
i cold turkeyed methadone at 3mgs and methemphetamines at the same time and i am getting dizzy spells ## Well, what you ...2 REPLIES
actualy i am using wyslon since 3years so i have too many side effects.but i am bound to use the drug.if i forget to tak...
I am taking asomex TM 5 mg. since last two and half months. however this drug have controlled my blood pressure but noe ...
decease is known as ratina pigmintoza for the last 20-25 years. recently one doctor in banglore advised me to take dicor...2 REPLIES